American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] I. B. S. Passi and D. S. Passman. Algebraic elements in group rings . Proc. Amer. Math. Soc. 108 (1990) 871-877. MR 1007508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Bola O. Balogun. On the primitivity of group rings of amalgamated free products . Proc. Amer. Math. Soc. 106 (1989) 43-47. MR 963570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Charles C. Welsh. Prime length of crossed products . Proc. Amer. Math. Soc. 106 (1989) 91-98. MR 965248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Antonino Giambruno and Sudarshan K. Sehgal. A Lie property in group rings . Proc. Amer. Math. Soc. 105 (1989) 287-292. MR 929415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ferran Cedó. The maximal quotient ring of regular group rings. II . Proc. Amer. Math. Soc. 104 (1988) 357-362. MR 962798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. H. Kropholler, P. A. Linnell and J. A. Moody. Applications of a new $K$-theoretic theorem to soluble group rings . Proc. Amer. Math. Soc. 104 (1988) 675-684. MR 964842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] William Ullery. Modular group algebras of $N$-groups . Proc. Amer. Math. Soc. 103 (1988) 1053-1057. MR 954982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John A. Moody. Induction theorems for infinite groups. Bull. Amer. Math. Soc. 17 (1987) 113-116. MR 888884.
Abstract, references, and article information
View Article: PDF

[10] D. A. R. Wallace. Group ring idempotents with minimal trace . Proc. Amer. Math. Soc. 99 (1987) 609-612. MR 877025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Plamen N. Siderov. Group algebras and algebras of Golod-Shafarevich . Proc. Amer. Math. Soc. 100 (1987) 424-428. MR 891139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. S. Passman. Prime ideals in polycyclic crossed products . Trans. Amer. Math. Soc. 301 (1987) 737-759. MR 882713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Daniel R. Farkas. Noetherian group rings: An exercise in creating folklore and intuition. Math. Surveys Monogr. 24 (1987) 99-118.
Book volume table of contents
View Article: PDF

[14] A. Eizenbud and A. I. Lichtman. On embedding of group rings of residually torsion free nilpotent groups into skew fields . Trans. Amer. Math. Soc. 299 (1987) 373-386. MR 869417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Martin Lorenz. On free subalgebras of certain division algebras . Proc. Amer. Math. Soc. 98 (1986) 401-405. MR 857930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Daniel R. Farkas. Invariant maximal ideals in group algebras . Proc. Amer. Math. Soc. 97 (1986) 569-576. MR 845967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. I. Lichtman. A group theoretical equivalent of the zero divisor problem . Proc. Amer. Math. Soc. 97 (1986) 212-216. MR 835867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] F. T. Farrell and L. E. Jones. Algebraic $K$-theory of hyperbolic manifolds. Bull. Amer. Math. Soc. 14 (1986) 115-119. MR 818065.
Abstract, references, and article information
View Article: PDF

[19] Robert Bieri and John R. J. Groves. A rigidity property for the set of all characters induced by valuations . Trans. Amer. Math. Soc. 294 (1986) 425-434. MR 825713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Christopher J. B. Brookes and Kenneth A. Brown. Primitive group rings and Noetherian rings of quotients . Trans. Amer. Math. Soc. 288 (1985) 605-623. MR 776395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] K. R. Goodearl. Localized group rings, the invariant basis property and Euler characteristics . Proc. Amer. Math. Soc. 91 (1984) 523-528. MR 746081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] D. S. Passman. Infinite crossed products and group-graded rings . Trans. Amer. Math. Soc. 284 (1984) 707-727. MR 743740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Martha K. Smith. Central zero divisors in group algebras . Proc. Amer. Math. Soc. 91 (1984) 529-531. MR 746082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Robert L. Snider. Solvable linear groups over division rings . Proc. Amer. Math. Soc. 91 (1984) 341-344. MR 744625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] F. R. DeMeyer and G. J. Janusz. Group rings which are Azumaya algebras . Trans. Amer. Math. Soc. 279 (1983) 389-395. MR 704622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford. The isomorphic question for division rings of group rings . Proc. Amer. Math. Soc. 85 (1982) 327-330. MR 656094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Héctor A. Merklen. On the supercenter of a group over domains of characteristic $0$ . Proc. Amer. Math. Soc. 83 (1981) 16-18. MR 619971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jan Krempa. Isomorphic group rings with nonisomorphic commutative coefficients . Proc. Amer. Math. Soc. 83 (1981) 459-460. MR 627669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Warren Dicks. On splitting augmentation ideals . Proc. Amer. Math. Soc. 83 (1981) 221-227. MR 624902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] A. I. Lichtman. The zero divisor problem for a class of torsion-free groups . Proc. Amer. Math. Soc. 82 (1981) 188-190. MR 609648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2